Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1985, Volume 24, Number 6, Pages 667–673 (Mi al1923)  

This article is cited in 3 scientific papers (total in 3 papers)

Finiteness of the width of symplectic groups over rings of algebraic numbers with respect to elementary matrices

K. Kh. Zakir'yanov


Full text: PDF file (2095 kB)

Bibliographic databases:
UDC: 519.45
Received: 27.02.1985

Citation: K. Kh. Zakir'yanov, “Finiteness of the width of symplectic groups over rings of algebraic numbers with respect to elementary matrices”, Algebra Logika, 24:6 (1985), 667–673

Citation in format AMSBIB
\Bibitem{Zak85}
\by K.~Kh.~Zakir'yanov
\paper Finiteness of the width of symplectic groups over rings of
algebraic numbers with respect to elementary matrices
\jour Algebra Logika
\yr 1985
\vol 24
\issue 6
\pages 667--673
\mathnet{http://mi.mathnet.ru/al1923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853775}


Linking options:
  • http://mi.mathnet.ru/eng/al1923
  • http://mi.mathnet.ru/eng/al/v24/i6/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Tavgen', “Bounded generation of Chevalley groups over rings of algebraic $S$-integers”, Math. USSR-Izv., 36:1 (1991), 101–128  mathnet  crossref  mathscinet  zmath  adsnasa
    2. V. G. Bardakov, “On the decomposition of automorphisms of free modules into simple factors”, Izv. Math., 59:2 (1995), 333–351  mathnet  crossref  mathscinet  zmath  isi
    3. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021